Thread: curious acne question
02-19-2002, 04:28 PM #1
curious acne question
OK, i took accutane for 6 months, though i have a few pimples on my face from the d-bol, its not as bad as my chest is getting...i was just curious of what steroid causes you to break out the most..and if anyone knows how to prevent this chest acne
02-19-2002, 04:35 PM #2
I'm not gonna have a list for ya cause it would be silly. i think that you break out due to hormone changes, but Oil based roids IMO might make you break out more. I'm sure you know which are oil based right Is that Avatar yours? decent back, are you waiting for some sucky sucky from the boob tube?
02-19-2002, 05:52 PM #3
Accutane for 6 months? I heard it could be rough on your liver...any problems, and did it work as expected?
02-19-2002, 06:48 PM #4
dbol = acne (big nasty bitches on back, couple on chest, but face stayed clear but oily as fuck)
test = acne (big nasty bitches on back, couple on chest, but face stayed clear but oily as fuck)
deca = semi clear (teeny tiny zits on back)
winny = semi clear (teeny tiny zits on back)
next cycle (fina/winny) i am definately gonna run some b5 or accutane before during and after.
02-19-2002, 07:10 PM #5
yes accutane was a miracle landshark..it was prescribed by my dermatologist and btw yes thats my back flex321 and of course im waiting for sucky sucky..i mean who would turn it down right?
02-19-2002, 08:01 PM #6
Was it a pain in the ass to get it from your Doc? Did he try you on other sh** first? Cause mine keeps giving me other bullsh** that don't work even when I keep asking him for Accutane...damnit.
02-19-2002, 08:51 PM #7
Landshark he tried other things for 5 YEARS!!! then he finally gave me accutane
02-19-2002, 08:57 PM #8
my dermatologist would never prescribe accutane to me either. my sister, who has had like 3 zits somehow got it prescribed to her . go figure.
02-19-2002, 09:28 PM #9
accutane wasn't prescribed to me because i was broke out bad..it was given to me cuz i had acne for 5 yrs straight =\
02-19-2002, 09:41 PM #10
Bros, if your dermatologist does not prescribe to you, switch. Tell your new dermatologist that you have tried everything and get on. Tell them you are prone to cystic acne and you are worryied about scarring. Accutane is a bitch because it dries you out bad and hurts your back but it will keep you clear for a couple of years. Also, it has been experience that test gives you bad acne on the chest.
02-20-2002, 01:02 AM #11New Member
- Join Date
- Jan 2002
It all depends on the individual. It helps to take atleast 2 showers daily, tan, and take b5.
02-20-2002, 05:31 AM #12
first day i went a dermatologist, he asked me right off the bat if i wanted accutane or anti-biotics. picked accutane with no fuss!! he didnt care at all.
BTW, it's an amazing drug, cleared me up totaly. and before I looked fairly bad.
felt weaker those 5 months tho. then I quit because of my joints, and Ive been off for about a month and a bit, without a single pimple on me.
only thing i didnt like is the first two months skin was peeling off my face by the pounds.
02-20-2002, 08:51 AM #13Associate Member
- Join Date
- Aug 2001
- Raleigh, NC
Why won't your doctors give you a script for accutane? I went to my doctor yesterday for a physical and was like doc I got these zits on my back, it's from the juice I was on a few months ago and they haven't went away, he's like OK I'll write you up some scripts for that. He gave me one for a creme that you rub on, and one for some oral, I don't know what it is off hand, can't read his hand writing. I would switch doc's if I wasn't getting what I wanted.
02-20-2002, 09:41 AM #14
02-20-2002, 10:30 AM #15Junior Member
- Join Date
- Feb 2002
The reason doctors only prescribe accutane as a last resort is that it is some seriously heavy shit. It hurts all your internal organs, hurts your joints, and will undoubtably hurt your gains. Your skin cracks and peels and you are sensitive to sunlight where sunlight could turn your skin pink, night vision gets worse and you are advise not to drive in the dark, could cause birth defects in women, you have to stay away from vitamin A or your side effects could get worse. And these are the moderate side-effects you are guaranteed to get. You must be regularly monitered by a doctor regularly having bloodwork done to make sure you don't get the other ones and be seriously hurt for life or die.
Just some advice from someone who's been there and done that, Accutane is serious stuff and if your doctor doesn't think you're acne is bad enough to warrant it, then take his advise and go with somethink less harsh.
02-20-2002, 01:07 PM #16
I agree with Seeker, accutane was hell..but the gains thing didn't affect me cuz i wasn't lifting at the time
02-20-2002, 04:58 PM #17Junior Member
- Join Date
- Feb 2002
how much is the dosage of acutane? is it legal in mexico? i got some retin-a when i went to mexico but the shit drys the hell out of my skin.
02-20-2002, 07:35 PM #18
if ur lookin something that doesnt dry ur skin out u DONT want accutane..that dries u out more than anything! It looked like i ran my lips thru a paper shredder=\
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)